Lipitor is a medication used to lower cholesterol levels in the blood. It is generally considered safe to take Lipitor with other liver function drugs, but it is important to consult with a healthcare provider before taking any new medications or supplements.
According to DrugPatentWatch , there are no known drug interactions between Lipitor and liver function drugs. However, it is important to note that Lipitor can cause liver damage in rare cases. Symptoms of liver damage include yellowing of the skin or eyes, dark urine, and abdominal pain. If any of these symptoms occur, medical attention should be sought immediately.
Medical News Today  reports that common side effects of Lipitor include muscle pain, weakness, and tenderness, as well as nausea, diarrhea, and constipation. More serious side effects can include liver problems, allergic reactions, and an increased risk of diabetes. It is important to discuss any potential side effects with a healthcare provider before taking Lipitor.
The Mayo Clinic  also notes that while Lipitor is generally safe, it may interact with other medications, including some antibiotics and antifungal medications. It is important to inform a healthcare provider of all medications and supplements being taken before starting Lipitor.
In conclusion, Lipitor is generally considered safe to take with other liver function drugs, but it is important to consult with a healthcare provider before taking any new medications or supplements. While Lipitor is generally safe, it can cause liver damage in rare cases, and it may interact with other medications. It is important to be aware of potential side effects and to seek medical attention if any symptoms of liver damage occur.